# SDR CA140604001

- Difficulty date: May 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010149
- Condition: Ruptured
- Location: Hyd System
- Part time: 57,004 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE NR 1 MAIN HYDRAULIC SYS LOST ALL FLUID.  ACFT DIVERTED TO BASE. AFTER LANDING, SMOKE WAS NOTICED COMING FROM THE LT ENGINE AND AIRFIELD SERVICES WAS REQUESTED. THE HYDRAULIC PRESSURE LINE RUNNING FROM PRESSURE MANIFOLD IN THE NACELLE, OVER THE TOP OF THE ENGINE TO THE ENGINE FIREWALL, WAS FOUND RUPTURED AND THE FLUID DRAINED OVER THE ENGINE CAUSING THE SMOKE.  HYDRAULIC LINE WAS REPLACED WITH A NEW ONE AND ALL SPILLAGE CLEANED, THE ENGINES WERE RUN AND ANY AIR FROM THE VARIOUS SYSTEMS WAS BLED.  ACFT WAS RETURNED TO SERVICE.
